I was slowly increased to .6mg. IGF-1 level now 168 from before where it was 80-100 on .2 and .4 mg. I am a 48yr old female with a TBI diagnosed with AGHD. Felt better for awhile. Able to get through errands and the day with more energy and positive outlook. Now I am back to being tired and not having energy, depressed, no interests. Can a person become "resistant" to the effects of Genotropin and require a higher dose?
- Genotropin Information for Consumers
- Genotropin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Genotropin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... lose fat and give muscle definition.Is this true or false.?
1 answer • 10 Jul 2010
will 6mg make me feel less groggy next day? I think lower doses make you sleepier but am terrified if I take 6 mg I will sleep through work or ...
2 answers • 7 Dec 2010
... have alot of depression really bad. can i take myself off this medication.and will anything happen to me. and would i have any side affects to ...
1 answer • 12 Mar 2012
... clonapen because i have had a head injury. it wasnt super bad but a car crash did it and i played loads of sports when younger and received quite ...
2 answers • 9 Aug 2013
Head Injury - I was rear ended on the 4th of July n hit my head pretty hard besides other issues I'm
... having from it I am also having bad hot flashes in my head too Dr just started me on effexor to hopefully help them some days I will have one ...
1 answer • 6 Sep 2014